0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.

Pain Relief

Set Descending Direction

   

Items 1 to 10 of 13 total

  1. 1
  2. 2
  1. Anadin Extra Caplets

    Anadin Extra Caplets are ideal for individuals in need of a quick and effective pain relief as they can help to treat mild to moderate pain including headaches, toothache, period pains, muscular aches, sprains and symptoms of cold and flus. These caplets contain a powerful combination of pain relieving ingredients that work quickly to help you feel restored and let you get on with your day.
    £3.50
  2. Balmosa Cream

    Balmosa Cream is a pain relief cream that is different from the rest as this unique formula provides your skin with a warming sensation - It is easily absorbed and can be used to relieve; strains, sprains, bruising, back pain and sciatica. It is gentle on the skin and provides quick and effective relief and is suitable for muscular aches and pains and sport injuries.
    £3.20
  3. Cuprofen Maximum Strength Tabs

    Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.
    £7.89
  4. Deep Heat Maximum Strength

    Deep Heat Maximum Strength is a topical cream that quickly generates deep, soothing warmth to relieve injured and sore muscles. Its extra light, non-greasy formulation can be rubbed effortlessly and is rapidly absorbed for fast relief. It can be used before and after exercise to relax and soothe your aching muscles.
    £4.19
  5. Ibuprofen 100mg/5ml Suspension For Children

    Ibuprofen 100mg/5ml Suspension For Children contains the active ingredient ibuprofen, which is a proven anti-inflammatory painkiller that provides effective relief for high temperatures, pain, and swelling. This treatment is colourless, sugarless and comes in a tasty strawberry flavour, so your child can easily accept it.
    £1.49
  6. Nurofen for Children Liquid Strawberry Flavour

    It works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol. Nurofen for Children Strawberry even treats fever, teething, toothache, sore throat, earache, headaches, aches and strains. Its suitable for babies and children from 3 months (over 5kg) to 12 years and is sugar and colour free.
    £6.49
  7. Nurofen Ibuprofen 200mg Tablets

    Nurofen 200mg helps to provide effective relief if you are suffering from mild to moderate pain including headaches, migraines, cold and flu symptoms, fever, period pain, muscular and rheumatic pain, toothache, and back pain. The tablets contain ibuprofen that works to relieve pain and inflammation by blocking the chemicals that cause you discomfort.
    £10.99
  8. Nurofen Plus 200mg Tablets

    Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at the source of pain and has anti-inflammatory properties to help reduce swelling. Fast and power relief. Nurofen Plus 200mg Tablets provide rapid relief from: Headache, Backache, Cramping period pain, Dental pain, Muscular and rheumatic pain
    £7.29
  9. Panadol Extra Advance Tablets

    Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature. Advanced Optizorb technology. These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.
    £3.95
  10. Paracetamol Infant Sugar Free Suspension 3 Months+

    Paracetamol Infant Sugar Free Suspension 3 Months provides effective pain relief for your little one and comes in tasty strawberry flavour so that it is pleasant for your baby or infant to take. It can be used to treat the symptoms of any aches or pains that your infant may have and also to relieve the symptoms of colds and flu, as well as reducing the temperature during fevers. Paracetamol Infant Sugar Free Suspension 3 Months can also be taken by adults who find it difficult to swallow tablets or capsules. We are able to Paracetamol Infant Sugar Free Suspension 3 Months at a cheaper price than high street chemists as we keep our overheads to a minimum, work on larger volumes that local chemists and also ensure that the margin added are fair. Our prices are based on non-branded versions of paracetamol infant sugar free suspension and are therefore cheaper than the branded alternatives. The non-branded versions of paracetamol infant sugar free suspension contains the same active ingredient as branded versions and will therefore work in the same way. The non-branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same. (Please note that packaging may vary from the picture shown.)
    £2.39
Set Descending Direction

   

Items 1 to 10 of 13 total

  1. 1
  2. 2